# SDR SWAA2022082228155

- Difficulty date: July 12, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FRONT SPAR SUPPORT BRACKET AT IFSS 86 APPROX AT RT WING 2022-365491 / [01] REPLACED FRONT SPAR SUPPORT BRACKET AT IFSS 86 APPROX AT RT WING I.A.W B737-700 SRM 51-40-02 AND AMM 36-13-01-400-801.;[[06] REPLACED FRONT SPAR SUPPORT BRACKET AT IFSS 86 APPROX AT RT WING AND INSTALLED DUCT SUPPORT CLAMP [30] AND APPLIED TORQUE 12 IN-LB TOOL USED:P/N:QD150 S/N:0715800290 DUE DATE:11/FEB/23 AND INSTALLED WASHER [29] AND NUTS [28] I.A.W B737-700 AMM 36-13-01-400-801. STEP:G ITEM:8.
